Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 191, NWS Louisville, KY

July 5, 2018Harrison County, Scott County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 5, 2018, 5:00 PM EDT for Harrison County, Scott County, Kentucky. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2018, 5:00 PM EDT (21:00 UTC)
Expired
Jul 5, 2018, 5:45 PM EDT
In force
45 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harrison County, KY, Scott County, KY

The radar

The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1880 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1880 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

126 
WUUS53 KLMK 052100
SVRLMK
KYC097-209-052145-
/O.NEW.KLMK.SV.W.0191.180705T2100Z-180705T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
500 PM EDT THU JUL 5 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Scott County in central Kentucky...
  Harrison County in central Kentucky...

* Until 545 PM EDT

* At 459 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles east of Falmouth to 9 miles east of Owenton,
  moving south at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Cynthiana, Breckinridge, Sadieville, Berry, Alberta, Renaker,
  Stonewall, Muddy Ford, Davis and Connersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms. 
Move indoors immediately.

&&

LAT...LON 3828 8453 3842 8464 3849 8456 3851 8449
      3854 8448 3853 8446 3854 8443 3857 8441
      3858 8420 3857 8420 3856 8422 3855 8421
      3855 8416 3850 8418 3850 8416 3849 8417
      3849 8415 3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 2059Z 289DEG 24KT 3866 8421 3852 8467 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG
1 follow-up statement
076 
WWUS53 KLMK 052128
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
528 PM EDT THU JUL 5 2018

KYC097-209-052145-
/O.CON.KLMK.SV.W.0191.000000T0000Z-180705T2145Z/
Scott KY-Harrison KY-
528 PM EDT THU JUL 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL SCOTT AND CENTRAL HARRISON COUNTIES...

At 527 PM EDT, severe thunderstorms were located along a line 
extending from near Fairview to near Cynthiana, moving southeast at 
30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Cynthiana, Connersville, US Route 62 at State Route 19, Oddville,
Venus, Claysville, Poindexter, Lees Lick and Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. 

&&

LAT...LON 3831 8446 3838 8451 3843 8440 3848 8424
      3855 8416 3850 8418 3850 8416 3849 8417
      3849 8415 3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 2127Z 274DEG 26KT 3853 8393 3839 8439 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:14 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 5, 3:14 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT Thu Jul 5 2018

.Short Term...(This evening through Friday)
Issued at 310 PM EDT Thu Jul 5 2018

...Relief in Sight...

While it is difficult to call anything a "cold" front that only
cools the air into the 80s, after several days of highs in the 90s
with Heat Indices in the triple digits, we'll go with that. The
most important feature of the change in airmass following the
front that will pass through the area over the next 24 hours will
be the reduction in humidity. Dew points, which have reached 80
at multiple KY Mesonet sites today, will fall into the 60s by this
time tomorrow over all but the southern two tiers of Kentucky
counties, and keep on dropping after that.

Between now and the frontal passage, however, we'll endure
continued oppressive heat and humidity. The current heat advisory
remains in place until 01Z, and lows overnight will again remain
above 70. Isolated thunderstorms will provide a little relief to a
few locations, but storms moving south through central Indiana
this afternoon are not expected to maintain their strength as they
move into the center of the upper level high pressure ridge
stretching east to west across the Ohio Valley.

Behind the cold front, temperatures will range from the low 80s
along the Ohio River to the upper 80s near the Tennessee border.
With dew points dropping into the 60s, that will result in Heat
Indices in the mid 80s to lower 90s.  After the past two days, that
really WILL feel "cold" - at least relatively speaking.

&&

.Long Term...(Friday night through Thursday)
Issued at 250 PM EDT Thu Jul 5 2018

...Welcome Break in Heat and Humidity Saturday, then Back to Typical
Summer Weather Next Week...

Friday Night Thru Sunday...

The cold front will push south into TN Friday night, ushering in
welcome cooler temperatures and lower surface dewpoints/humidity.
Pleasant weather will continue on Saturday with afternoon highs in
the 80s and dewpoints in the mid 50s to lower 60s over the northern
half of the forecast area, and 60s in downstate KY. Lows Friday
night will be refreshingly cooler in the upper 50s to mid 60s, and
in the 60s Saturday night, or near or even a few degrees below
normal. However, the respite will be short-lived as humidity values
begin to build again Sunday afternoon across central and west-
central KY. Cannot rule out an isolated thunderstorm Sunday
afternoon or evening over the southwest part of central KY.

Next Week...

The persistent mid-level ridge, centered over the central Rockies
this weekend will extend back eastward across the nation's
midsection and Ohio Valley next week. This will mean a return to
typical summer conditions, although not quite as hot as the last
couple days. Surface dewpoints generally should be in the upper 60s
and lower 70s with some spot mid 70s possible at times. Afternoon
high temperatures will reach the upper 80s and lower 90s, with the
hottest air likely remaining over states to our north and west.

With increased low-level moisture, diurnal destabilization is
expected each day. However, with ridging aloft, forcing will be
unorganized and dictated by any local/mesoscale convergence zones.
Thus, isolated thunderstorms will again be possible at times during
the heat of the day next week, but with many areas remaining dry.
Models suggest that a shortwave crossing the northeastern U.S. late
next week or next weekend could result in a better chance for
convection over parts of the Ohio Valley within northwest flow
aloft, but that's at least a week out and tenuous at this time.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Thu Jul 5 2018

Hot, humid air remains in place over the region, providing all the
moisture and instability needed for thunderstorms to develop, but
with a large ridge of high pressure centered on the Ohio Valley,
convection is essentially being squashed, with the exception of a
few cells INVOF CVG. Farther north, strong thunderstorms across
central Indiana were tracking southward well ahead of a cold front
set to bring drier air to all the TAF sites tomorrow. These storms
are expected to weaken and dissipate as they move south into the
ridge, as per all of the short term mesoscale guidance.  For now
there is no reason to doubt this, but will keep a close eye on these
storms if they hold together. Based on current movement, this would
place thunder INVOF SDF by 22Z.

With no significant upper dynamics to serve as a focus until the
cold front moves through after sunrise, only isolated thunder is
expected for much of this valid period.  With a morning FROPA,
convection should be limited.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
     INZ076>079-083-084-089>092.

KY...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
     KYZ023>034-038-045-053-061>063-070>074.

&&

Short Term...JBS
Long Term....TWF
Aviation.....JBS
Hazardous weather outlook, Jul 5, 3:45 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Thu Jul 5 2018

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074-
061945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Spencer-Nelson-Larue-Butler-Edmonson-
Hart-Logan-Warren-Simpson-Allen-Barren-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Taylorsville, Bardstown,
Hodgenville, Morgantown, Brownsville, Horse Cave, Russellville,
Bowling Green, Franklin, Providence, Scottsville, and Glasgow
345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Heat index values of 105 to 110 are expected through early this evening
and a Heat Advisory remains in effect until 9 pm EDT or 8 pm CDT.
Isolated to scattered thunderstorms also are expected tonight within
a hot humid air mass ahead of a cold front. A few strong storms
may produce brief gusty winds, heavy rainfall, and cloud-to-ground
lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A thunderstorm chance will linger Friday morning across central
Kentucky as the cold front moves through. Isolated thunderstorms are
again possible by next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-061945-
Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Green-
Taylor-Casey-Lincoln-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Frankfort, Georgetown, Cynthiana,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield,
Harrodsburg, Nicholasville, Winchester, Lebanon, Danville,
Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Heat index values of 100 to 105 are expected through early this
evening. Isolated to scattered thunderstorms also are expected
tonight within a hot humid air mass ahead of a cold front. A few
strong storms may produce brief gusty winds, heavy rainfall, and
cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A thunderstorm chance will linger Friday morning across central
Kentucky as the cold front moves through. Isolated thunderstorms are
again possible by next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JBS/TWF

In the hours before

Local storm report, Jul 5, 4:05 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     2 SSW BOWLING GREEN     36.95N 86.46W
07/05/2018                   WARREN             KY   BROADCAST MEDIA

            TREE DOWNED ON POWER LINE REPORTED AT
            SHAWNEE ESTATES BOWLING GREEN, KY.

&&

JMB
Special weather statement, Jul 5, 4:08 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Louisville KY
408 PM EDT THU JUL 5 2018

KYZ039-046-047-055-052100-
Boyle-Mercer-Washington-Anderson-
408 PM EDT THU JUL 5 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MERCER...SOUTH CENTRAL
ANDERSON...WASHINGTON AND NORTHWESTERN BOYLE COUNTIES...

At 407 PM EDT, strong thunderstorms were clustered 9 miles northeast
of Springfield, moving southwest at 10 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Harrodsburg, Springfield, Ballard, Willisburg, Mackville, Parksville,
Booker, Dugansville, Polin and Dixville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3758 8486 3762 8503 3763 8503 3763 8509
      3766 8523 3773 8537 3799 8502 3787 8477
      3785 8477
TIME...MOT...LOC 2007Z 038DEG 7KT 3777 8508

RJS
Special weather statement, Jul 5, 4:24 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
324 PM CDT THU JUL 5 2018

KYZ074>076-052100-
Metcalf-Monroe-Barren-
324 PM CDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONROE...
SOUTHEASTERN BARREN AND SOUTHWESTERN METCALFE COUNTIES...

At 324 PM CDT, a strong thunderstorm was located 9 miles southeast of
Glasgow, moving south at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Eighty Eight, Nobob, Kino and Temple Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3698 8583 3695 8571 3678 8575 3686 8593
TIME...MOT...LOC 2024Z 021DEG 9KT 3691 8578

SCHOETTMER
Special weather statement, Jul 5, 4:28 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
428 PM EDT THU JUL 5 2018

KYZ037-052115-
Harrison-
428 PM EDT THU JUL 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARRISON COUNTY...

At 427 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Felicity to 7 miles southwest of
Williamstown. Movement was southeast at 15 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Cynthiana, Breckinridge, Berry, Robinson, Colemansville, Oddville,
Alberta, Renaker, Rutland and Boyd.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3842 8415 3831 8434 3843 8453 3849 8455
      3851 8449 3854 8448 3853 8446 3854 8443
      3857 8441 3858 8420 3856 8422 3855 8421
      3855 8416 3850 8418 3850 8416 3849 8417
      3849 8415 3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 2027Z 296DEG 15KT 3884 8406 3858 8468

JDG
Local storm report, Jul 5, 4:30 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     4 SE HADLEY             37.00N 86.56W
07/05/2018                   WARREN             KY   BROADCAST MEDIA

            TREES DOWN ON CLARENCE O DELL RD OFF OF KY
            2632.

&&

JMB
Local storm report, Jul 5, 4:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 E TEMPLE HILL         36.88N 85.79W
07/05/2018  E0.75 INCH       BARREN             KY   PUBLIC

            MPING REPORT OF DIME SIZE HAIL.

&&

JMB

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:30 PM EDTSpecial Weather StatementLMKAdair30 min
Jul 5, 2:48 PM EDTSpecial Weather StatementLMKFranklin27 min
Jul 5, 3:00 PM EDTSpecial Weather StatementLMKRussell30 min
Jul 5, 3:09 PM EDTSevere Thunderstorm WarningLMKWarren36 min
Jul 5, 3:20 PM EDTSpecial Weather StatementLMKWoodford25 min
Jul 5, 3:31 PM EDTSpecial Weather StatementLMKBarren29 min
Jul 5, 3:34 PM EDTSpecial Weather StatementLMKWarren26 min
Jul 5, 3:37 PM EDTSevere Thunderstorm WarningLMKWarren23 min
Jul 5, 3:54 PM EDTSpecial Weather StatementLMKMetcalfe36 min
Jul 5, 4:02 PM EDTSevere Thunderstorm WarningLMKMetcalfe28 min
Jul 5, 4:08 PM EDTSpecial Weather StatementLMKBoyle, Mercer, Washington52 min
Jul 5, 4:24 PM EDTSpecial Weather StatementLMKBarren36 min
Jul 5, 4:28 PM EDTSpecial Weather StatementLMKHarrison47 min
Jul 5, 5:16 PM EDTSpecial Weather StatementLMKFayette29 min
Jul 5, 5:18 PM EDTSpecial Weather StatementLMKNelson27 min
Jul 5, 5:28 PM EDTSpecial Weather StatementLMKClinton32 min
Jul 5, 5:32 PM EDTSpecial Weather StatementLMKNicholas43 min
Jul 5, 5:40 PM EDTSpecial Weather StatementLMKHart35 min
Jul 5, 5:44 PM EDTSevere Thunderstorm WarningLMKHart31 min
Jul 5, 5:48 PM EDTSpecial Weather StatementLMKLarue27 min
Jul 5, 5:50 PM EDTSpecial Weather StatementLMKNelson25 min
Jul 5, 6:01 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas14 min
Jul 5, 6:13 PM EDTSpecial Weather StatementLMKHart32 min
Jul 5, 6:16 PM EDTSevere Thunderstorm WarningLMKNelson14 min
Jul 5, 6:19 PM EDTSpecial Weather StatementLMKClark26 min
Jul 5, 6:22 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue23 min
Jul 5, 6:24 PM EDTSpecial Weather StatementLMKCasey36 min
Jul 5, 6:26 PM EDTSevere Thunderstorm WarningLMKClark34 min
Jul 5, 6:31 PM EDTSpecial Weather StatementLMKWashington29 min
Jul 5, 6:34 PM EDTSevere Thunderstorm WarningLMKJefferson26 min
Jul 5, 6:37 PM EDTSevere Thunderstorm WarningLMKNelson, Washington23 min
Jul 5, 6:40 PM EDTSevere Thunderstorm WarningLMKEdmonson35 min
Jul 5, 6:43 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell32 min
Jul 5, 7:08 PM EDTSpecial Weather StatementLMKTaylor37 min
Jul 5, 7:12 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor33 min
Jul 5, 7:18 PM EDTAreal Flood AdvisoryLMKCasey117 min
Jul 5, 7:22 PM EDTSpecial Weather StatementLMKMadison23 min
Jul 5, 7:33 PM EDTSpecial Weather StatementLMKOhio42 min
Jul 5, 7:38 PM EDTSpecial Weather StatementLMKAdair37 min
Jul 5, 7:46 PM EDTSevere Thunderstorm WarningLMKAdair, Russell29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.